Global Bifurcation in -Order Generic Systems of Nonlinear Boundary Value Problems
Xiaoling Han,
Jia Xu and
Guowei Dai
Abstract and Applied Analysis, 2012, vol. 2012, 1-8
Abstract:
We consider the systems of , and , where are real parameters. are functions and . It will be shown that if the functions, and are “generic†then the solution set of the systems consists of a countable collection of 2-dimensional, manifolds.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/804619.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/804619.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:804619
DOI: 10.1155/2012/804619
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().